# SDR 2005FA0001070

- Difficulty date: June 23, 2005
- Submitted: July 28, 2005
- Operation: General aviation
- Aircraft: N6129R
- Make and model: Cessna T210F
- Aircraft serial: T2100029
- Engine: Cont TSIO520C
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Part number: 1250839
- Condition: Failed
- Location: Induction Airbox
- Part time: 121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATION OF LOW MANIFOLD PRESSURE BY TECH RVEALED THE STEEL TAB RIVETED TO ALTERNATE AIR DOOR FOR MAGNETIC CLOSURE HAD FALLEN OFF AND ENTERED TURBOCHARGER.  THE RIVETS USED TO FASTEN TAB TO DOOR WERE MISSING ALONG WITH THE TAB.  THE RIVET HOLES LOOKED ELONGATED AND WERE POSSIBLY TOO LARGE AT TIME OF MFG.  THE TURBOCHARGER COMPRESSOR WHEEL WAS DESTROYED AND METAL FROM TURBO ENTRED INDUCTION SYSTEM OF ENGINE.  OIL FILTER REMOVED AND WAS FOUND TO BE HIGHLY CONTAMINATED WITH METAL.  ENGINE WAS REMOVED FOR REPAIR ALONG WITH TURBO.  SUGGEST ALTERNATE AIRDOOR SYSTEM BE INSPECTED EVERY 25 HOURS. (K)
